# SDR UALA2012052702958

- Difficulty date: May 26, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 60,628 hours, 22,873 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32145410
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON NR 3 SERVICE DOOR, EMERGENCY LIGHT CHECK,  FAILED FWD LEFT BATTERY PACK.  REPLACED FWD LEFT BATTERY PACK PER MM, OPS CHECKED GOOD.
